# SDR SIMA20150823001

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 41,329 hours, 34,781 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOPERATIVE, MSG ON EICAS IN FLIGHT, AT APPROX 2500 MSL.  FLIGHT CONTROL FELT JAMMED, OCCURRED ON TAKEOFF CLIMB OUT.  TRANSFERRED TO NRWC 602-DFW-02455.  R & R HORIZONTAL STAB ACTUATOR IAW AMM 27-40-02.  NO DEFECTS NOTED.  REFERENCE NRWC 602-DFW-02455
